# SDR UPS03840615

- Difficulty date: April 12, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 98874277
- Condition: Cracked
- Location: Rt Wing Te.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  RIGHT WHEEL WELL AT STA. XW 5 AFT T-CAP STRUT FOR TE. IS CRACKED     REMOVED,FABRICATED AND REPLACED STIFFENER I.A.W. 9887427,AND SRM. 51-1-20D
